# SDR ASAA2021042834683

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,709 hours, 8,571 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141579
- Condition: Inoperative
- Location: Ram Air Door
- Part time: 26,706 hours, 8,570 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THE RIGHT RAM DOOR FULL OPEN LIGHT EXTINGUISHED NORMALLY PRIOR TO REACHING 10000 FEET THE LEFT RAM DOOR FULL OPEN LIGHT WAS CYCLING ON AND OFF. THE CYCLING CONTINUED THROUGH THE CLIMB IN THE TEENS AND TWENTY THOUSANDS BEFORE FINALLY REMAINING ILLUMINATED IN CRUISE AT 34000 FEET AND THROUGHOUT THE DESCENT. THIS LIGHT IS IN ADDITION TO THE LEFT PACK LIGHT THAT IS CURRENTLY MEL'D. GROUNDED - YES. CONFIRMED FAULT AS AFT RAM EXHAUST ACTUATOR FAILURE REF B737-900 AMM 21-61-00 ZONE TEMP CONT BITE TEST. VERIFIED ETOPS PART EFFECTIVELY PER IPC. REMOVED AFT EXHAUST ACTUATOR (LEFT) AND INSTALLED NEW REF AMM 21-51-27. GROUND VERIFICATION OF NORMAL OPS CONFIRMED FOR ETOPS SIG SYS. OK FOR CONT SERVICE.
